A BEEMIAN SAMPLER: 1966-2002 27 9. R. Bartnik, Remarks on cosmological space-times and constant mean curvature surfaces, Commun. Math. Phys. 117 (1988), 615--624. 10. J. K. Beem, Pseudo-Riemannian manifolds with totally geodesic bisectors, Proc. Amer. Math. Soc. 49 (1975), 212-215. 11. J. K. Beem, Globally hyperbolic space-times which are timelike Cauchy complete, Gen. Rei. Grav. 7 (1976), 339-344. 12. J. K. Beem, Conformal changes and geodesic completeness, Commun. Math. Physics 49 (1976)' 179-186. 13. J. K. Beem, Some examples of incomplete space-times, Gen. Rei. Grav. 7 (1976), 339-344. 14. J. K. Beem, Quasi-hyperbolic Lorentz-Poincare planes, Differential topology-geometry and related fields and their applications to the physical sciences and engineering, vol. 76, Teubner Texte in Mathematik, 1985, pp. 26-38. 15. J. K. Beem, Stability of Geodesic Incompleteness, in Differential Geometry and Mathemat- ical Physics: AMS-CMS Special Session on Geometric Methods in Mathematical Physics, Contemporary Mathematics, vol. 170, American Mathematical Society, 1994, pp. 1-11. 16. J. K. Beem and P. E. Ehrlich, Distance lorentzienne finie et geodesiques f-causales in- completes, C. R. Acad. Sci. Paris Ser. A 581 (1977), 1129-1131. 17. J. K. Beem and P. E. Ehrlich, Conformal deformation, Ricci curvature and energy conditions on globally hyperbolic space-times, Math. Proc. Camb. Phil. Soc. 84 (1978), 159-175. 18. J. K. Beem and P. E. Ehrlich, The space-time cut locus, Gen. Rei. Grav. 11 (1979), 89-103. 19. J. K. Beem and P. E. Ehrlich, Cut points, conjugate points and Lorentzian comparison theo- rems, Math. Proc. Camb. Phil. Soc. 86 (1979), 365-384. 20. J. K. Beem and P. E. Ehrlich, A Morse index theorem for null geodesics, Duke Math. J. 46 (1979), 561-569. 21. J. K. Beem and P. E. Ehrlich, Global Lorentzian Geometry, Marcel-Dekker, New York, 1981. 22. J. K. Beem and P. E. Ehrlich, Stability of geodesic incompleteness for Robertson-Walker space-times, Gen. Rei. and Grav. 13 (1981), 239-255. 23. J. K. Beem and P. E. Ehrlich, Geodesic completeness and stability, Math. Proc. Camb. Phil. Soc. 102 (1987), 319-328. 24. J. K. Beem, P. E. Ehrlich, and K. L. Easley, Global Lorentzian Geometry, 2nd Edition, Marcel-Dekker, New York, 1996. 25. J. K. Beem, P. E. Ehrlich, S. Markvorsen, and G. Galloway, Decomposition theorems for Lorentzian manifolds with nonpositive curvature, J. Diff. Geom. 22 (1985), 29-42. 26. J. K. Beem, P. E. Ehrlich, and T. G. Powell, Warped product manifolds in relativity, in Selected Studies: Physics-Astrophysics, Mathematics, History of Science, North-Holland, Amsterdam, 1982, pp. 41-56. 27. J. K. Beem and S. G. Harris, The generic condition is generic, Gen. Rei. and Grav. 25 (1993), 939-962. 28. J. K. Beem and S. G. Harris, Nongeneric null vectors, Gen. Rei. and Grav. 25 (1993), 963-973. 29. J. K. Beem and M.A. Kishta, On genemlized indefinite Finsler spaces, Indiana Univ. Math. J. 23 (1973/74), 845-853. 30. J. K. Beem and P. E. Parker, Whitney stability of solvability, Pacific J. Math. 116 (1985), 11-23. 31. J. K. Beem and P. E. Parker, Pseudoconvexity and geodesic connectedness, Annali Math. Pura. Appl. 155 (1989), 137-142. 32. J. K. Beem and P. E. Parker, Sectional curvature and tidal accelemtions, J. Math. Phys. 31 (1990), 819-827. 33. J. K. Beem and T. Powell, Geodesic completeness and maximality in Lorentzian warped products, Tensor N.S. 39 (1982), 31-36. 34. J. K. Beem and P. Y. Woo, Doubly Timelike Surfaces, Memoir 92, Amer. Math. Soc. (1969). 35. A. L. Besse, Einstein Manifolds, Springer-Verlag, New York, 1987. 36. R. L. Bishop and B. O'Neill, Manifolds of negative curvature, Trans. Amer. Math. Soc. 145 (1969), 1-49. 37. H. Busemann, Uber die Geometrien, in denen die "Kreise mit unendlichem Radius" die kurzesten Linien sind, Math. Annalen 106 (1932), 14Q-160. 38. H. Busemann, The Geometry of Geodesics, Academic Press, New York, 1955. 39. H. Busemann, Timelike spaces, Dissertationes Math. Rozprawy Mat. 53 (1967).
Previous Page Next Page